Research Article

Hybrid topologies on the real line II

Volume: 55 Number: 5 October 28, 2026
EN

Hybrid topologies on the real line II

Abstract

Given a subset $A \subseteq \mathbb{R}$, the Hattori topology $H(A)$ is a hybrid of the Euclidean and lower-limit topologies, giving  every point $a \in A$ a base of Euclidean neighborhoods $(a-\varepsilon, a+\varepsilon)$ and  every point $b \not\in A$ a base of lower-limit neighborhoods $[b, b+\varepsilon)$.   Here we consider hybrid topologies from the lower-limit and right-ray topologies on $\mathbb{R}$ as well as hybrid topologies formed from at least one Alexandroff topology on $\mathbb{R}$.

Keywords

References

  1. [1] P. Alexandroff, Diskrete Räume, Math. Sb. (N.S.) 2, 501–518, 1937.
  2. [2] A. Bouziad and E. Sukhacheva, On Hattori spaces, Comment. Math. Univ. Carolin. 58 (2), 213–223, 2017.
  3. [3] A. Calderón-Villalobos and I. Sánchez, Hattori topologies on almost topological groups, Topology Appl 326, 108411, 15pp., 2023.
  4. [4] V. A. Chatyrko and Y. Hattori, A poset of topologies on the set of real numbers, Comment. Math. Univ. Carolin. 54 (2), 189–196, 2013.
  5. [5] V. Chatyrko and A. Karassev, Countable dense homogeneity and Hattori Spaces, Q&A in Gen. Top. 39, 73–87, 2021.
  6. [6] Y. Hattori, Order and topological structures of posets of the formal balls on metric spaces, Mem. Fac. Sci. Eng. Shimane Univ. Series B: Mathematical Science 43, 13–26, 2010.
  7. [7] Y. Hattori, Variations of topologies induced by mixing topologies, Topology Proceedings, 67, 51–71, 2026.
  8. [8] S. Lazaar, T. Richmond and K. Sabrine, Left-ray right-ray hybrid topologies on the real line, Hacet. J. Math. Stat. 53 (6), 1647–1658, 2024.

Details

Primary Language

English

Subjects

Topology

Journal Section

Research Article

Early Pub Date

August 17, 2026

Publication Date

October 28, 2026

Submission Date

October 9, 2025

Acceptance Date

March 11, 2026

Published in Issue

Year 2026 Volume: 55 Number: 5

APA
Lazaar, S., Richmond, T., & Sabrine, K. (2026). Hybrid topologies on the real line II. Hacettepe Journal of Mathematics and Statistics, 55(5), 2023-2030. https://doi.org/10.15672/hujms.1797136
AMA
1.Lazaar S, Richmond T, Sabrine K. Hybrid topologies on the real line II. Hacettepe Journal of Mathematics and Statistics. 2026;55(5):2023-2030. doi:10.15672/hujms.1797136
Chicago
Lazaar, Sami, Tom Richmond, and Khadhri Sabrine. 2026. “Hybrid Topologies on the Real Line II”. Hacettepe Journal of Mathematics and Statistics 55 (5): 2023-30. https://doi.org/10.15672/hujms.1797136.
EndNote
Lazaar S, Richmond T, Sabrine K (October 1, 2026) Hybrid topologies on the real line II. Hacettepe Journal of Mathematics and Statistics 55 5 2023–2030.
IEEE
[1]S. Lazaar, T. Richmond, and K. Sabrine, “Hybrid topologies on the real line II”, Hacettepe Journal of Mathematics and Statistics, vol. 55, no. 5, pp. 2023–2030, Oct. 2026, doi: 10.15672/hujms.1797136.
ISNAD
Lazaar, Sami - Richmond, Tom - Sabrine, Khadhri. “Hybrid Topologies on the Real Line II”. Hacettepe Journal of Mathematics and Statistics 55/5 (October 1, 2026): 2023-2030. https://doi.org/10.15672/hujms.1797136.
JAMA
1.Lazaar S, Richmond T, Sabrine K. Hybrid topologies on the real line II. Hacettepe Journal of Mathematics and Statistics. 2026;55:2023–2030.
MLA
Lazaar, Sami, et al. “Hybrid Topologies on the Real Line II”. Hacettepe Journal of Mathematics and Statistics, vol. 55, no. 5, Oct. 2026, pp. 2023-30, doi:10.15672/hujms.1797136.
Vancouver
1.Sami Lazaar, Tom Richmond, Khadhri Sabrine. Hybrid topologies on the real line II. Hacettepe Journal of Mathematics and Statistics. 2026 Oct. 1;55(5):2023-30. doi:10.15672/hujms.1797136